O. Bernard, Z. Hadj-sadok, D. Dochain, A. Genovesi, and J. Steyer, Dynamical model development and parameter identification for an anaerobic wastewater treatment process, Biotechnology and Bioengineering, vol.29, issue.7, pp.424-438, 2001.
DOI : 10.1002/bit.10036

P. D. Christofides and P. Daoutidis, Nonlinear feedback control of parabolic PDE systems, In Nonlinear Model Based Process Control, 1998.

M. Damak, K. Ezzinbi, and L. Souden, Weighted pseudo-almost periodic solutions for some neutral partial functional differential equations, Electronic Journal of differential equations, vol.2012, issue.47, pp.1-13, 2012.

T. Diagana, Almost periodic solutions for some higher-order nonautonomous differential equations with operator coefficients, Mathematical and Computer Modelling, vol.54, issue.11-12, 2011.
DOI : 10.1016/j.mcm.2011.06.050

D. Dochain, Contribution to the Analysis and Control of Distributed Parameters Systems with Applications to (bio)chemical Processes and Robotics, Thèse de Doctorat d'Etat, 1994.

A. K. Drame, D. Dochain, and J. J. Winkin, Asymptotic Behavior and Stability for Solutions of a Biochemical Reactor Distributed Parameter Model, IEEE Transactions on Automatic Control, vol.53, issue.1, pp.412-416, 2007.
DOI : 10.1109/TAC.2007.914948

A. K. Drame, D. Dochain, J. J. Winkin, and P. R. Wolenski, Periodic trajectories of distributed parameter biochemical systems with time delay, Applied Mathematics and Computation, vol.218, issue.14, pp.7395-7405, 2012.
DOI : 10.1016/j.amc.2011.12.086

A. K. Drame, M. R. Kothari, and P. R. Wolenski, Almost periodic solutions of distributed parameter biochemical systems with time delay and time varying input, Electron. J. Diff. Equ, vol.2013, issue.161, pp.1-11, 2013.

H. R. Henriquez, B. D. Andrade, and M. Rabelo, Existence of Almost Periodic Solutions for a Class of Abstract Impulsive Differential Equations, ISRN Mathematical Analysis, vol.194, issue.1, pp.1-21, 2011.
DOI : 10.1016/j.na.2008.09.005

P. Hess, Periodic Parabolic Boundary Value Problems and Positivity, 1991.

M. Laabissi, J. J. Winkin, D. Dochain, and M. E. Achhab, Dynamical Analysis of a Tubular Biochemical Reactor Infinite-Dimensional Nonlinear Model, Proceedings of the 44th IEEE Conference on Decision and Control, pp.5965-5970, 2005.
DOI : 10.1109/CDC.2005.1583116

C. Lobry and F. Mazenc, Effect of Intra-specific Competition on Persistence in Competition Models, Electron. J. Diff. Eqns, vol.2007, issue.125, pp.1-10, 2007.

F. Long, Positive almost periodic solution for a class of Nicholson's blowflies model with a linear harvesting term, Nonlinear Analysis : RWA, pp.686-693, 2012.

Z. H. Luo, B. Z. Guo, and O. Morgul, Stability and Stabilization of infinite dimensional systems and applications, Communications and Control Engineering, 1999.
DOI : 10.1007/978-1-4471-0419-3

N. Macdonald, Time delay in simple chemostat models, Biotechnology and Bioengineering, vol.24, issue.6, pp.805-812, 1976.
DOI : 10.1002/bit.260180604

N. Macdonald, Time delay in simple chemostat models, Microbial Population Dynamics, 1982.
DOI : 10.1002/bit.260180604

R. H. Martin, J. , and H. L. Smith, Abstract functional differential equations and rectiondiffusion systems, Transactions of American Mathematical Society, vol.321, issue.1, pp.1-44, 1990.

F. Mazenc and C. Prieur, Strict Lyapunov functionals for nonlinear parabolic partial differential equations, IFAC Proceedings Volumes, vol.44, issue.1, pp.231-250, 2011.
DOI : 10.3182/20110828-6-IT-1002.01572

URL : https://hal.archives-ouvertes.fr/hal-00573988

T. Patarinska, D. Dochain, S. N. Agathos, and L. Ganovski, Modelling of continuous microbial cultivation taking into account the memory effects, Bioprocess Engineering, vol.22, issue.6, pp.517-527, 2000.
DOI : 10.1007/s004499900095

A. Pazy, Semigroups of linear operators and applications to partial differential equations, 1983.
DOI : 10.1007/978-1-4612-5561-1

S. S. Pilyugin and P. Waltman, Competition in the unstirred chemostat with periodic input and washout, SIAM J. on Applied Mathematics, vol.59, issue.4, pp.1157-1177, 1999.

O. Schoefs, D. Dochain, H. Fibrianto, and J. Steyer, Modelling and identification of a partial differential equation model for an anaerobic wastewater treatment process, Proc. 10th World Congress on Anaerobic Digestion, 2004.

J. J. Winkin, D. Dochain, and P. Ligarius, Dynamical analysis of distributed parameter tubular reactors, Automatica, vol.36, issue.3, pp.349-361, 2000.
DOI : 10.1016/S0005-1098(99)00170-3

H. Xia, G. S. Wolkowicz, and L. Wang, Transient oscillations induced by delayed growth response in the chemostat, Journal of Mathematical Biology, vol.193, issue.5, pp.489-530, 2005.
DOI : 10.1007/s00285-004-0311-5